# SDR ABXR2020010130351

- Difficulty date: January 1, 2020
- Submitted: January 1, 2020
- Operation: General aviation
- Filed by: Airborne Maintenance & Engineering Services Inc, repair station ABXR001A
- Aircraft: N373CM
- Make and model: Boeing 767338
- Aircraft serial: 24929
- Aircraft time: 91,837 hours, 32,333 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114T41044
- Part serial: 0000
- Condition: Cracked
- Location: Rt Wing Slat
- Part time: 91,837 hours, 32,333 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 9 SLAT SKIN LOWER TRAILING EDGE HAD A MISSING FILLER.
